# SDR CALA2022112503227

- Difficulty date: November 25, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 80,807 hours, 31,689 cycles
- Engine: Iae V2500A1
- System (JASC): 7170 · Engine Drains
- Part: Drain Line
- Part number: NA
- Condition: Damaged
- Location: Eng #1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 ENGINE #1 ZONE F DRAIN TUBE, APPROXIMATELY 8 INCHES, MISSING FROM AIRCRAFT.  INSTALLED LH ZONE F DRAIN TUBE. REF AMM 54-51-29.
